# SDR MALA975399

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG PREFLIGHT INSPECTION, THREE FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED AFT BATTERY PACK.  OPS CHECK GOOD.  (M)
